# SDR CA010625025

- Difficulty date: April 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 31,441 hours
- Propeller: Rotol R321482F8
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Seized
- Location: Cooling Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

(CAN) AFTER LDG /DURING TAXI TO TERMINAL BLDG CREW NOTICED A SMOKY HAZE IN FWD CABIN& COCKPIT AREA. THEY IMMEDIATELY TURNED OFF LEFT & RIGHT BLEED AIR SWITCHES & THEN ELECTED TO SHUTDOWN ENGINES WHEN THEY DIDN'T SEE ANY NOTICEABLE CHANGE WITH SWITCHES SELECTED OFF.THE CREW & PASSENGERS DEPLANED A/C W/O FURTHER INCID.. MAINT RETURNED A/C TO TH HANGAR & BEGAN AN INSP INTO CAUES OF INCID.. IT WAS DETERMINED THAT LEFT AIR-COND, COOLING TURBINE WAS INOPERATIVE & HAD SEIZED. IT APPEARS THAT BEARING IN THEUNIT IS AT FAULT, RESULTING IN AN IMBALANCE IN ROTATING IMPELLER. THIS RESULTED IN IMPELLER RUBBING ON SHROUD CAUSING IT TO FAIL
